# SDR SWAA2022020923034

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF/ANCHOR PLATE IS CRACKED / REMOVED AND REPLACED SCUFF PLATE. ITEM # 453A2611-2 ON AFT CARGO BAY AT FWD R/H SIDE. IAW SRM 51-40-02 AND AIPC 25-52-10-04. 80002U 01MAR18.
